# SDR 2007UALA00721

- Difficulty date: March 11, 2007
- Submitted: March 20, 2007
- Operation: Air carrier
- Aircraft: N364UA
- Make and model: Boeing 737322
- Aircraft serial: 24533
- Aircraft time: 51,092 hours, 30,005 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Bs 947
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOORBEAM HAS TOOLING MARK 27 INCHES LONG DOWN CENTER OF T-CAP STA 947 LBL 12 RBL 15.  MAJOR REPAIR ACCOMPLISHED:  INSTALLED T-CAP SPLICE REPAIR.
